# SDR IPXA202008058638

- Difficulty date: July 16, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Part serial: NA
- Condition: Cracked
- Location: L Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LEFT WING FIXED L/E FORMER WAS CRACKED AT XOS 961.  REPLACED THE FORMER ASSY AT L/E XOS 961 IAW SRM 51-31-01 (MINOR)
